Virginia, 2015

Heavy Snow in Virginia, February 21, 2015

February 21, 2015 · NWS MRX · 13 events in 5 counties and zones

For the second time this month the atmosphere was favorable in the production heavy snow with up to 19 inches reported.

Where it happened

Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MRX wrote it up.

For the second time this month the atmosphere was favorable in the production heavy snow with up to 19 inches reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before the first event at Feb 21, 4:31 AM EST, 1 hour 42 minutes earlier.

Area forecast discussion, Feb 21, 4:31 AM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
431 AM EST SAT FEB 21 2015

.DISCUSSION...MESOSCALE DISCUSSION FOR BETWEEN 09-15Z THIS MORNING.
MODELS SHOW STRONG UPPER FORCING MOVING ACROSS THE NORTHERN HALF OF
TENNESSEE AND SOUTHWEST VIRGINIA DUE TO UPPER DIVERGENCE/RIGHT
ENTRANCE REGION OF THE JET. RADAR SHOWS ENHANCED PRECIPITATION
BETWEEN BNA AND CSV MOVING EAST INTO THE AREA. THIS AREA OF
PRECIPITATION WILL BE MAINLY FREEZING RAIN...EXCEPT HEAVY SNOW OVER
PARTS OF SOUTHWEST VIRGINIA WITH SPC/MCD INDICATING THAT UP TO
ONE-TENTH INCH AN HOUR POSSIBLE.

FOR THE NEXT COUPLE HOURS...ICE ACCRETION ON TREES AND POWER LINES
WILL INCREASE WITH POWER OUTAGES BECOMING A REAL CONCERN

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             45  40  47  30 /  70 100  50  30
KNOXVILLE MCGHEE TYSON AIRPORT, TN  44  37  42  28 /  80 100  60  30
OAK RIDGE, TN                       40  36  42  26 /  90 100  50  30
TRI CITIES AIRPORT, TN              42  36  43  25 /  90 100  60  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     CHEROKEE-CLAY.

TN...HIGH WIND WARNING UNTIL 1 AM EST SUNDAY FOR BLOUNT SMOKY
     MOUNTAINS-COCKE SMOKY MOUNTAINS-JOHNSON-NW BLOUNT-NORTH
     SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST GREENE-
     NORTHWEST MONROE-SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-
     SOUTHEAST GREENE-SOUTHEAST MONROE-UNICOI.

     FLOOD WATCH FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY
     AFTERNOON FOR ANDERSON-BLOUNT SMOKY MOUNTAINS-CAMPBELL-
     CLAIBORNE-COCKE SMOKY MOUNTAINS-GRAINGER-HAMBLEN-HANCOCK-
     HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-MORGAN-NW BLOUNT-
     NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST
     GREENE-ROANE-SCOTT TN-SEVIER SMOKY MOUNTAINS-SOUTHEAST
     CARTER-SOUTHEAST GREENE-SULLIVAN-UNICOI-UNION-WASHINGTON TN.

     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR BLOUNT
     SMOKY MOUNTAINS-COCKE SMOKY MOUNTAINS-EAST POLK-NW BLOUNT-
     NORTH SEVIER-NORTHWEST COCKE-NORTHWEST MONROE-SEVIER SMOKY
     MOUNTAINS-SOUTHEAST MONROE-WEST POLK.

     WINTER STORM WARNING UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON
     FOR ANDERSON-BLEDSOE-BRADLEY-CAMPBELL-CLAIBORNE-GRAINGER-
     HAMBLEN-HAMILTON-JEFFERSON-KNOX-LOUDON-MARION-MCMINN-MEIGS-
     MORGAN-RHEA-ROANE-SCOTT TN-SEQUATCHIE-UNION.

     WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR HANCOCK-
     HAWKINS-JOHNSON-NORTHWEST CARTER-NORTHWEST GREENE-SOUTHEAST
     CARTER-SOUTHEAST GREENE-SULLIVAN-UNICOI-WASHINGTON TN.

VA...FLOOD WATCH FROM 4 PM EST THIS AFTERNOON THROUGH SUNDAY
     AFTERNOON FOR LEE-RUSSELL-SCOTT-WASHINGTON-WISE.

     WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR LEE-
     RUSSELL-SCOTT-WASHINGTON-WISE.

&&
Hazardous weather outlook, Feb 21, 3:36 AM EST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
336 AM EST SAT FEB 21 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-220845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
336 AM EST SAT FEB 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

A WINTER STORM WILL CONTINUE ACROSS THE ENTIRE REGION THIS
MORNING...BRINGING ACCUMULATIONS OF SNOW...SLEET AND ICE. IN
TOTAL...SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE POSSIBLE BY
DAYBREAK THIS MORNING...WITH THE HIGHEST AMOUNTS EXPECTED OVER
NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA.

TEMPERATURES WILL CONTINUE TO WARM EARLY THIS MORNING...CHANGING
SNOW OVER TO FREEZING RAIN AND SLEET. ACCUMULATIONS OF ONE TENTH TO
ONE QUARTER OF AN INCH WILL BE POSSIBLE OVER THE ENTIRE AREA. A
BAND OF HEAVIER ICING OF ONE QUARTER TO ONE HALF OF AN INCH IS
EXPECTED ACROSS THE NORTHERN PLATEAU AND AREAS AROUND THE KNOXVILLE
METROPOLITAN AREA.

WIDESPREAD RAIN WILL THEN WORK NORTHWARD THROUGH EAST TENNESSEE BY
MID TO LATE MORNING. THIS RAINFALL AND THE WARM TEMPERATURES
SHOULD RELIEVE ANY ICING PROBLEMS THROUGH THE REST OF SATURDAY.
HOWEVER...LOCALIZED FLOODING MAY BECOME A PROBLEM DUE TO RAPIDLY
MELTING SNOW PACK. A FLOOD WATCH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SUNDAY AFTERNOON.

IN ADDITION...VERY STRONG GRADIENT SOUTHEAST WINDS FROM MOUNTAIN
WAVES WILL BE POSSIBLE OVER THE EAST TENNESSEE MOUNTAINS AND THEIR
SURROUNDING FOOTHILLS TODAY THROUGH AROUND MIDNIGHT TONIGHT. A
HIGH WIND WATCH IS IN EFFECT FOR THIS AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

LOCALIZED FLOODING MAY BECOME A PROBLEM DUE TO RAPIDLY MELTING
SNOW PACK. A FLOOD WATCH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED BUT ANY SNOWFALL AND OTHER REPORTS
WILL BE APPRECIATED THIS MORNING.

In the hours before

Local storm report, Feb 21, 4:50 AM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
450 AM EST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     SNOW             SODDY-DAISY             35.26N 85.17W
02/21/2015  E2.0 INCH        HAMILTON           TN   PUBLIC

            SNOW HAS CHANGED TO FREEZING RAIN.

0340 AM     SNOW             DUFFIELD                36.72N 82.80W
02/21/2015  E2.0 INCH        SCOTT              VA   PUBLIC

0346 AM     FREEZING RAIN    SEVIERVILLE             35.89N 83.58W
02/21/2015  E0.10 INCH       SEVIER             TN   PUBLIC

            ICE ACCUMULATIONS OF ONE-TENTH INCH.

0421 AM     SNOW             KINGSPORT               36.53N 82.56W
02/21/2015  E2.0 INCH        SULLIVAN           TN   PUBLIC

            SNOW ACCUMULATIONS OF 2 INCHES. SOME SLEET AS WELL.

0429 AM     SNOW             RUTLEDGE                36.27N 83.52W
02/21/2015  E2.0 INCH        GRAINGER           TN   PUBLIC

0440 AM     SNOW             MORRISTOWN              36.21N 83.30W
02/21/2015  E2.0 INCH        HAMBLEN            TN   PUBLIC

0440 AM     ICE STORM        PARROTTSVILLE           36.01N 83.09W
02/21/2015                   COCKE              TN   911 CALL CENTER

            LOTS OF FREEZING RAIN IN NEWPORT AND PARROTSVILLE. ICE
            ACCUMULATION AROUND ONE-TENTH INCH. ROADS SLICK.

0440 AM     ICE STORM        KNOXVILLE               35.97N 83.95W
02/21/2015                   KNOX               TN   PUBLIC

            ICE ACCUMULATIONS OF ONE-TENTH TO ONE-QUARTER INCH ACROSS
            EAST KNOXVILLE.

0440 AM     SNOW             SNEEDVILLE              36.54N 83.21W
02/21/2015  E2.0 INCH        HANCOCK            TN   PUBLIC

&&

DH
Local storm report, Feb 21, 5:20 AM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
520 AM EST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 AM     FREEZING RAIN    DUNLAP                  35.37N 85.39W
02/21/2015  E0.25 INCH       SEQUATCHIE         TN   PUBLIC

            ROADS ARE SLICK. A LOT OF ICE ACCUMULATION ON TREES AND
            POWER LINES.

0510 AM     FREEZING RAIN    PIKEVILLE               35.61N 85.20W
02/21/2015  E0.25 INCH       BLEDSOE            TN   911 CALL CENTER

            ROADS ARE VERY SLICK, ESPECIALLY ACROSS THE HIGHER
            ELEVATIONS.

0519 AM     FREEZING RAIN    WARTBURG                36.10N 84.59W
02/21/2015  E0.25 INCH       MORGAN             TN   911 CALL CENTER

            SNOW ACCUMULATIONS OF AROUND 2 INCHES, THEN CHANGED TO
            FREEZING RAIN. ROADS ARE VERY SLICK AND HAZARDOUS.

&&

DH
Local storm report, Feb 21, 5:27 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
527 AM EST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 AM     SNOW             JONESVILLE              36.69N 83.12W
02/21/2015  E4.0 INCH        LEE                VA   911 CALL CENTER

            SNOW ACCUMULATIONS OF 2 TO 4 INCHES.

&&

DH
Local storm report, Feb 21, 5:33 AM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
533 AM EST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 AM     FREEZING RAIN    OAK RIDGE               35.96N 84.30W
02/21/2015  E0.25 INCH       ROANE              TN   911 CALL CENTER

            ROADWAYS ARE VERY SLICK AND HAZARDOUS.

&&

DH
Local storm report, Feb 21, 5:44 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 AM EST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     FREEZING RAIN    CHATTANOOGA             35.07N 85.26W
02/21/2015  E0.10 INCH       HAMILTON           TN   TRAINED SPOTTER

            ICE ACCUMULATION OF AROUND ONE TENTH OF AN INCH IN EAST
            RIDGE.

0240 AM     SNOW             SODDY-DAISY             35.26N 85.17W
02/21/2015  E2.0 INCH        HAMILTON           TN   PUBLIC

            SNOW HAS CHANGED TO FREEZING RAIN.

0340 AM     SNOW             DUFFIELD                36.72N 82.80W
02/21/2015  E2.0 INCH        SCOTT              VA   PUBLIC

0346 AM     FREEZING RAIN    SEVIERVILLE             35.89N 83.58W
02/21/2015  E0.10 INCH       SEVIER             TN   PUBLIC

            ICE ACCUMULATIONS OF ONE-TENTH INCH.

0421 AM     SNOW             KINGSPORT               36.53N 82.56W
02/21/2015  E2.0 INCH        SULLIVAN           TN   PUBLIC

            SNOW ACCUMULATIONS OF 2 INCHES. SOME SLEET AS WELL.

0429 AM     SNOW             RUTLEDGE                36.27N 83.52W
02/21/2015  E2.0 INCH        GRAINGER           TN   PUBLIC

0429 AM     FREEZING RAIN    DUNLAP                  35.37N 85.39W
02/21/2015  E0.25 INCH       SEQUATCHIE         TN   PUBLIC

            ROADS ARE SLICK. A LOT OF ICE ACCUMULATION ON TREES AND
            POWER LINES.

0440 AM     SNOW             SNEEDVILLE              36.54N 83.21W
02/21/2015  E2.0 INCH        HANCOCK            TN   PUBLIC

0440 AM     SNOW             MORRISTOWN              36.21N 83.30W
02/21/2015  E2.0 INCH        HAMBLEN            TN   PUBLIC

0440 AM     ICE STORM        PARROTTSVILLE           36.01N 83.09W
02/21/2015                   COCKE              TN   911 CALL CENTER

            LOTS OF FREEZING RAIN IN NEWPORT AND PARROTSVILLE. ICE
            ACCUMULATION AROUND ONE-TENTH INCH. ROADS SLICK.

0440 AM     ICE STORM        KNOXVILLE               35.97N 83.95W
02/21/2015                   KNOX               TN   PUBLIC

            ICE ACCUMULATIONS OF ONE-TENTH TO ONE-QUARTER INCH ACROSS
            EAST KNOXVILLE.

0510 AM     FREEZING RAIN    PIKEVILLE               35.61N 85.20W
02/21/2015  E0.25 INCH       BLEDSOE            TN   911 CALL CENTER

            ROADS ARE VERY SLICK, ESPECIALLY ACROSS THE HIGHER
            ELEVATIONS.

0519 AM     FREEZING RAIN    WARTBURG                36.10N 84.59W
02/21/2015  E0.25 INCH       MORGAN             TN   911 CALL CENTER

            SNOW ACCUMULATIONS OF AROUND 2 INCHES, THEN CHANGED TO
            FREEZING RAIN. ROADS ARE VERY SLICK AND HAZARDOUS.

0527 AM     SNOW             JONESVILLE              36.69N 83.12W
02/21/2015  E4.0 INCH        LEE                VA   911 CALL CENTER

            SNOW ACCUMULATIONS OF 2 TO 4 INCHES.

0533 AM     FREEZING RAIN    OAK RIDGE               35.96N 84.30W
02/21/2015  E0.25 INCH       ROANE              TN   911 CALL CENTER

            ROADWAYS ARE VERY SLICK AND HAZARDOUS.

&&

DH
Local storm report, Feb 21, 6:02 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
602 AM EST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 AM     ICE STORM        14 SW PIKEVILLE         35.46N 85.37W
02/21/2015                   BLEDSOE            TN   TRAINED SPOTTER

            UP TO 1/2 INCH OF ICE ACCRETION ALONG THE CUMBERLAND
            PLATEAU NEAR THE SEQUATCHIE/BLEDSOE COUNTY LINE. POWER
            OUTAGES THROUGHOUT THE AREA.

0557 AM     SNOW             CLEVELAND               35.18N 84.87W
02/21/2015  M2.0 INCH        BRADLEY            TN   TRAINED SPOTTER

            TWO INCHES OF SNOW IN CLEVELAND...WITH LIGHT SLEET AND
            ONE-TENTH OF AN INCH OF ICE ACCRETION.

&&

AMP

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

13 heavy snow. Local standard time, as filed.

Heavy Snow, Wise

When
February 21, 6:13 AM EST to 5:00 PM EST
Where
Wise forecast zone
Reported by
911 Call Center
Coordinates
36.954, -82.625 (the zone’s center; the record gives no point)

Dispatch personnel reported 3 to 5 inches of snow in Wise. Roads were ice and snow covered and hazardous.

Heavy Snow, Lee

When
February 21, 7:11 AM EST to 5:00 PM EST
Where
Lee forecast zone
Reported by
911 Call Center
Coordinates
36.705, -83.128 (the zone’s center; the record gives no point)

Dispatch personnel reported 4 inches of snow in Dryden.

Heavy Snow, Russell

When
February 21, 7:12 AM EST to 5:00 PM EST
Where
Russell forecast zone
Reported by
911 Call Center
Coordinates
36.934, -82.096 (the zone’s center; the record gives no point)

Dispatch personnel reported up to 4 inches of snow in Lebanon.

Heavy Snow, Lee

When
February 21, 9:30 AM EST to 5:00 PM EST
Where
Lee forecast zone
Reported by
Public
Coordinates
36.705, -83.128 (the zone’s center; the record gives no point)

The public reported 8 inches of snow in Jonesville.

Heavy Snow, Lee

When
February 21, 9:45 AM EST to 5:00 PM EST
Where
Lee forecast zone
Reported by
Amateur Radio
Coordinates
36.705, -83.128 (the zone’s center; the record gives no point)

Amateur radio personnel reported 10 inches of snow in Ewing.

Heavy Snow, Washington

When
February 21, 10:00 AM EST to 7:00 PM EST
Where
Washington forecast zone
Reported by
Public
Coordinates
36.661, -82.074 (the zone’s center; the record gives no point)

The public reported 7 inches of snow in Abingdon.

Heavy Snow, Scott

When
February 21, 10:30 AM EST to 7:00 PM EST
Where
Scott forecast zone
Reported by
Public
Coordinates
36.714, -82.603 (the zone’s center; the record gives no point)

The public reported 6 inches of snow in Gate City.

Heavy Snow, Russell

When
February 21, 10:50 AM EST to 7:00 PM EST
Where
Russell forecast zone
Reported by
Emergency Manager
Coordinates
36.934, -82.096 (the zone’s center; the record gives no point)

Emergency manager personnel reported 16 inches of snow fell in Lebanon.

Heavy Snow, Lee

When
February 21, 11:00 AM EST to 7:00 PM EST
Where
Lee forecast zone
Reported by
911 Call Center
Coordinates
36.705, -83.128 (the zone’s center; the record gives no point)

Dispatch personnel reported 19 inches of snow fell in Jonesville. Total snow was reported at 25 inches.

Heavy Snow, Scott

When
February 21, 11:15 AM EST to 7:00 PM EST
Where
Scott forecast zone
Reported by
911 Call Center
Coordinates
36.714, -82.603 (the zone’s center; the record gives no point)

Dispatch personnel reported 11 inches of snow fell in Weber City.

Heavy Snow, Lee

When
February 21, 12:45 PM EST to 7:00 PM EST
Where
Lee forecast zone
Reported by
Public
Coordinates
36.705, -83.128 (the zone’s center; the record gives no point)

The public reported 12 inches of snow fell in Rose Hill.

Heavy Snow, Wise

When
February 21, 12:54 PM EST to 7:00 PM EST
Where
Wise forecast zone
Reported by
Emergency Manager
Coordinates
36.954, -82.625 (the zone’s center; the record gives no point)

Emergency manager personnel reported 15 inches of snow fell in Wise.

Heavy Snow, Russell

When
February 21, 1:45 PM EST to 8:00 PM EST
Where
Russell forecast zone
Reported by
Public
Coordinates
36.934, -82.096 (the zone’s center; the record gives no point)

The public reported 5 inches of snow fell in Honaker.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2015Every state in 2015This day in weather historyWarnings in Virginia, February 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 559294, 559295, 559296, 559321, 559322, 559323, 559324, 559325, 559326, 559327, 559328, 559329, 559330.